

# **Poster**



## MELANGE 2K17

## **SCHEDULE**

Day 1 (21st March 2017)				
TIMING	EVENT	BLOCKED EVENTS	DURATION	
10:00 AM to 10:30 PM	INAUGRATION		30 min	
10:30 AM to 11:30AM	SPEECH & DANCE		60 min	
11:30AM to 12:30PM	SKIT	CHAMBERS OF COMMERCE	60 min	
12:30PM to 1:30PM	QUIZ(FIRST LEVEL)		60 min	
1:30PM to 2:15PM	SPELL BEE		45 min	
2:15PM to 3:45PM	BRING IT UP		90 min	
3:45PM to 4:45PM	BREAK		60 min	
5:00PM to 5:45PM	GROUP DANCE		45 min	
5:45PM to 6:00PM	FASHION SHOW 1 <sup>ST</sup> SEQUENCE		15 min	
6:00PM to 6:30PM	STAND UP COMEDY		30 min	
6:30PM to 6:45PM	FASHION SHOW 2 <sup>ND</sup> SEQUENCE		15 min	
6:45PM to 7:30PM	SOLO DANCE		45 min	
7:30PM TO 7:45 PM	FASHION SHOW 3 <sup>RD</sup> SEQUENCE		15 min	
7:45PM to 8:45PM	SINGING(BOLLYWOOD&CLASSICAL)		60 min	
8:45PM to 9:00PM	FASHION SHOW 4 <sup>TH</sup> SEQUENCE		15 min	
9:00PM to 9:15PM	FASHION SHOW 5 <sup>TH</sup> SEQUENCE		15 min	
9:15PM to 10:00PM	BAND		45 min	

Day 2 (22nd March 2017)				
TIMING	EVENT	BLOCKED EVENTS	DURATION	
8:00 AM to 9:00AM	RANGOLI		60 min	
9:00AM to 10:30AM	QUIZ (SECOND LEVEL)	PHOTOGRAPHY	90 min	
10:40AM to 12:10PM	BEST OUT OF WASTE	STILL LIFE PAINTING	90 min	
12:20PM to 1:20PM	SALAD DECORATION		60 min	
		PRESS CONFERENCE (105 min)		
1:20PM to 2:00PM	BREAK		40 min	
2:00PM to 2:45PM	DOMINO EFFECT		45 min	
2:50PM to 3:35PM	NAIL ART		45 min	
4:00PM onwards	VALEDICTORY FUNCTION			
	DJ night 7:3			



# **GENERAL RULES**

- 1. The event dates are  $21^{st} \& 22^{nd}$  March 2017.
- 2. Last date of registration is 17<sup>th</sup> March 2017.
- 3. Revealing of participant's college is not allowed.
- 4. Participants should collect their ID cards from KSSBM on 20<sup>th</sup> March.
- 5. Participants must carry their ID cards at all the times, provided by us.
- 6. Participants must report before 15 minutes of the commencement of the competition.
- 7. The language of communication in all academic events will strictly be English.
- 8. Use of mobile phones or any electronic instrument and any misbehavior during the competition will lead to disqualification.
- 9. The decision made by judges will be final.
- 10. Plagiarism of content or ideas will lead to disqualification.
- 11. Participants will have to pay token charges mentioned in the website at the time of I-Card collection of their respective event.

# ACADEMICS

#### **BRING IT UP**

The idea is to give the participants a product or industry, which failed to survive in the market. The participants would then analyze the reason for its failure, and devise a strategy for its successful re-entry into the market and give a presentation on the same.

- 4 members per team, 2 members would present, 2 would defend
- A list of product or industry name would be allocated 2 days prior to the event
- The participants can choose their product or industry as per their choice from the given list
- The presentation would be followed up by question answer round
- The time limit for Presentation will be max 6 minutes and the question answer round would be for 2 minutes. Total 8 minutes.

- 1. Treeshi: 9722159988
- 2. Aman: 9099192946

### PRESS CONFERENCE

The competition is a mock press conference where the participants will be given either the role of journalists or celebrities and they should present accordingly.

- Maximum 20 participants.
- More participation will lead to elimination round & final 20 would go to play the finale.
- Out of 20 participants, each one will be asked to pick up a celebrity by the method of lucky draw & the rest participants will play the role of reporters. This would be on the spot.
- Celebrity will select 3 reporters who may ask questions to the celebrity.
- Participants have to report 15 minutes before the event.

- 1. Vaidehi: 8347108862
- 2. Vishal: 9725312451

## **CHAMBER OF COMMERCE**

The Chamber of commerce is a round table discussion on a corporate issue.

- Maximum 20 participants.
- More participation will lead to elimination round & final 20 would go to play the finale.
- Participants would be allocated a designation for the agenda on the table, well in advance.
- Participants have to report 15 minutes before the event.
- Based on designation, chamber would move into discussion where in all participants would go under following 4 rounds:
  - Opening speech
  - Zero/Question hour
  - Group discussion
  - Closing speech

- 1. Himalaya: 9638952419
- 2. Fenil: 9558577422

#### SPELL BEE:

- Participants will spell in the order they are seated on the stage. The first round will include all spellers. Each subsequent round will include only those spellers who spelled their word correctly in the previous round.
- The pronouncer will give each speller a word. The speller must pronounce the word before spelling it and after spelling it.
- The speller may ask the pronouncer to say the word again, define it, and/or use it in a sentence. The pronouncer shall grant all such requests until the judges agree that the word has been made reasonably clear to the contestant. The judges may disqualify a speller who ignores a request to start spelling. Once the speller pronounces the word, he/she has twenty seconds to spell it. The 20 seconds begin when the speller pronounces the word. The speller spells the word and then signals to the judges that he/she is done spelling by pronouncing the word again. For instance, the pronouncer gives the word "bee" to the speller. The speller may ask for a definition and sentence. The speller proceeds by saying, "Bee, b-e-e, bee." The judges indicate that the word has been spelled correctly and the speller sits down.
- The role of the pronouncer is to correctly pronounce the word and give a definition and a sentence, at the speller's request. The role of the judges is to determine if the contestant has spelled the word correctly. The role of the speller is (1) to gather as much information as needed to help spell the word correctly, and (2) to spell the word correctly within the 20 seconds time period.

- The Bee will be conducted in rounds. Each speller remaining in the Bee at the start of a round shall spell one word in that round.
- Upon missing the spelling of one word, the speller is out of the competition.
  The speller then sits down and turns his/her number card over so that the number is not visible. The next word on the pronouncer's list is given to the next speller.
- In the event that none of the spellers spells a word correctly during the round, all spellers in that round shall remain in the competition, turning their number cards back over to reveal the number.
- At the end of each round, the spellers who missed the spelling of a word leave the stage.
- If only one of the spellers remaining in the Bee at the start of a round spells a word correctly during the round, the speller who correctly spells a word is declared the winner.

- 1. Shruti: 9922410424
- 2. Vidhi : 9712456055

## QUIZ:

- The event will be conducted in 2 phases –Elimination Round and Final Round.
- After phase I, top 6 teams will be eligible for the final round on day 2.
- The specified theme of the Quiz is only effective for the final round.
- The specific rules for each round will be announced on the spot.
- Maximum participants: 30
- Participants have to report 15 minutes before the event.

- 1. Sumit: 7202060861
- 2. Raj: 7600384854

# **FINE ARTS**

## RANGOLI

- Theme:
  - Festival
  - Historical places
  - Religion
- Time limit: 60 minutes.
- 3 members per team.
- Participants are requested to bring required materials.
- Measurement: 2"2
- Participants can use rangoli colours only.
- Use of any aiding instruments will lead to disqualification.
- Maximum participation: 30 teams, the participants will be entertained on first come first serve basis.
- The participants will have to report before 15 minutes of the event.

- 1. Rutvijaa:7600350693
- 2. Aayushi: 9426514109

### **BEST OUT OF WASTE**

- Time limit: 90 minutes.
- 3 members per team.
- The participants will have to use the materials will be provided by the institute.
- The basic materials like scissors, glue, paints, brushes, etc. should be brought by the participants.
- Use of any aiding instruments will lead to disqualification.
- Maximum participation: 30 teams, the participants will be entertained on first come first serve basis.
- The participants will have to report before 15 minutes of the event.

Co-ordinators:

- 1. Hiral: 9429975132
- 2. Maitri: 9408778138

## **DOMINO EFFECT**

The participants need to show their creativity by creating chain reaction of dominos provided.

- Time limit: 45 minutes.
- 3 members per team
- Use of any aiding instruments will lead to disqualification.
- Maximum participation: 30 teams, the participants will be entertained on first come first serve basis.
- The participants will have to report before 15 minutes of the event.

- 1. Dimple: 9426572599
- 2. Nandini: 9428614089

### **STILL LIFE PAINTING**

- One participant per team
- Time limit: 90 minutes
- Only a blank sheet will be provided by the Institute, all other materials and tools should be carried by the participants.
- Location of the object will be outside the college.
- Topic will be provided on the spot.
- Maximum participation: 30 participants, the participants will be entertained on first come first serve basis.
- The participants will have to report before 15 minutes of the event.

### Co-ordinators:

- 1. Aditi: 9427805201
- 2. Pankti: 9898400072

## SALAD DECORATION

- 2 persons per team.
- Time limit: 60 minutes
- All required materials should be carried by the participants.
- Use of any aiding instruments will lead to disqualification.
- Maximum participation: 30 teams, the participants will be entertained on first come first serve basis.
- The participants will have to report before 15 minutes of the event.

- 1. Yash : 9426255524
- 2. Hanisha: 9724402017

### PHOTOGRAPHY

- SD card of your digital camera should be empty.
- Time limit: 60 minutes
- Use of mobile phones is strictly prohibited.
- Photography should be limited to Gujarat University.
- Your photographs should be in .jpg or .png file.
- Editing after taking photos is not allowed.
- The participants will have to report before 15 minutes of the event.

#### Co-ordinators:

- 1. Vivek: 7874143414
- 2. Tanish: 9427279899

#### SHORTFILM

- Min. 4 and Max. 10 members per team.
- The finished film would be of Min. 4 and Max. 8 minutes.
- Plagiarism of content or ideas will lead to disqualification.
- The whole film should be entirely an original work.
- The film should be saved in MP4 format.

- 1. Jay: 8000545981
- 2. Juhi: 8401126289

#### NAIL ART

The participants will have to show their creative designs on nails.

- 1 participant per team.
- Participants should carry the required material by their own.
- All nails should be completely painted.
- The participants will have to report before 15 minutes of the event.

- 1. Shraddha: 9723999599
- 2. Dimple: 9426572599

# **PERFORMING ARTS**

### SINGING

- Auditions will be held before 21<sup>st</sup> March.
- Participants would be informed 2 days prior.
- Participants can sing any song(HINDI)
- 20 participants will be selected for elimination round.
- Participation is based on first come first serve.

Elimination round

- No instruments
- No karaoke
- Time duration- max 3. Min

#### Final round

- You are allowed to use max 2 instruments or karaoke track.
- Time duration- max 5min
- 10 candidates will be selected for this round

- 1. Aditi: 9033355621
- 2. Mrudu: 8000910693

#### BAND

- Time duration- 8 to 10 mins
- There is no restriction regarding type of instruments.
- Overall performance of the band will be judged.
- Minimum criteria for formation of the band- one singer and 3 instruments.
- Participation is based on first come first serve.

Co-ordinators:

- 1. Tanish: 9427279899
- 2. Aniruddh: 8401071711

## **SOLO DANCE**

- The event will be conducted in two phases Audition round (open for all the participants) Final round (top five participants from audition)
- Auditions will be held before 21<sup>st</sup> March.
- Participants will be informed 2 days prior.
- Costumes will not be provided by college.
- Songs for the final round should be submitted to co-ordinators before final event.
- Participation is based on first come first serve.

- 1. Vaidehi: 8347108862
- 2. Dhruti: 9426803781

### **GROUP DANCE**

- The event will be conducted in two phases Audition round (open for all the teams)
   Final round (top five participants from audition)
- Time duration- 5 to 6 minutes.
- Maximum members are 8.
- You will be informed for audition round.
- Costumes will not be provided by college.
- Participation is based on first come first serve.

**Co-ordinators:** 

- 1. Nidhi: 9974745355
- 2. Sachin: 9510030830

### **STAND-UP COMEDY**

- Time duration- 5 minutes
- Participants should not use foul language and maintain the decorum.
- Maximum 10 participants will be selected for final round.
- Participants may be disqualified on the basis of racist, sexist or casteist humour.
- Participation is based on first come first serve.

- 1. Nilesh: 8866268450
- 2. Darshini: 8511759272

#### SKIT

- Maximum team limit is 5 groups
- Time duration- 10 minutes.
- Required props should be managed by participants.
- Participation is based on first come first serve.

- 1. Yatri: 9974093646
- 2. Darshana: 8401588870